Nano δI-closed Sets in Nano Ideal Topological Spaces
DOI:
https://doi.org/10.23755/rm.v48i0.1204Keywords:
nano δI-open sets, nano δI-closed sets, nano ideal topological space.Abstract
This article investigates the notion of N-δI-closed sets and its properties in ideal nano topological space using the closure operator NclδI(S)={xÎՍ/ Nint(Ncl*(W))∩ S ≠ ∅, for each WÎWN(x)}. We establish NclδI(S) is the intersection of all N-δI-closed supersets of S and NintδI(S) is the union of all N-δI-open subsets of S in this space. Apart from that N-δI-closed sets occurs between the class of Nδ-closed sets and N-closed sets. Moreover, we explore the concepts of N-δI-interior, N-δI-Exterior, N-δI-Border, and N-δI-Frontier and discuss its properties.
References
D. Jankovic and T.R. Hamlet, New topologies from old via ideals. Amer. Math. Monthly, 295–310, 1990.
K. Kuratowski, Topology, Academic Press, New York, Vol.1: 1996.
M. Lellis Thivagar, and Carmel Richard, On Nano forms of weakly open sets, Mathematical Theory and Modeling, 3(7): 32-37, 2013.
M. Lellis Thivagar and C. Richard, On Nano Continuity, International Journal of Mathematics and Statistics Invention, 1(1): 31–37, 2013.
M. Parimala, T. Noiri and S. Jafari, New types of nano topological spaces via nano ideals, Research Gate, 1–10, 2016.
M. Parimala, J. Sathiyaraj and V. Chandrasekar, New notions via nano δ-open sets with an application in diagnosing people with type-II diabetes, Advances in Mathematics: Scientific Journal, 3: 1247–1253, 2020.
M. Parimala and R. Perumal, a weaker form of open sets in nano ideal topological spaces, Global Journal of Pure and Applied Mathematics (GJPAM), 12(1): (2016).
M. Parimala and S. Jafari, On some new notions in nano ideal topological spaces, Eurasian Bulletin of Mathematics, 1(3): 89–96, 2018.
R. Premkumar and M. Rameshpandi, New sets in ideal nano topological spaces, Bull. int. Math. Virtual. Inst. Vol. 10(1): 19–27,2020.
C. Richard, Studies on nano topological spaces, Ph.D. Thesis, Madurai Kamaraj University, Indi, 2013.
S. Yuksel, A. Acikgoz and T. Noiri, On δ-I-Continuous Functions, Turk. J. Math. 29: 39–51, 2005.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.